On the exponential sum-product problem

Igor Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let g be an element of order T over a finite field Fp of p elements, where p is a prime. We show that for a very wide class of sets A, B ∈ {1, . . ., T} at least one of the sets {ga b : a ∈ A, b ∈ B} and {ga + gb : a ∈ A, b ∈ B} is large.

Original languageEnglish
Pages (from-to)325-331
Number of pages7
JournalIndagationes Mathematicae
Volume19
Issue number2
DOIs
Publication statusPublished - Jun 2008

Fingerprint Dive into the research topics of 'On the exponential sum-product problem'. Together they form a unique fingerprint.

Cite this